# SDR P5CA0401057

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,010 hours, 13,876 cycles
- Engine: Pwa JT9D70A
- Engine time: 39,980 hours, 9,147 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

N4 T/R ARMED LIGHT ON DURING TAXI.  OPENED MEL 78-06-A, CONFIRMED REVERSER STOWED.
